Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking aygestin and having panic attacks, agitation, sweating, insomnia. Also taking armour thyroid. Any problem in the usage of medicines?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
Hi Do I need to re-send all my info?
I just wrote in about the aygrstin & panic attacks.
Posted Thu, 12 Sep 2013 in General Health
Answered by Dr. David Okia 5 days later
Brief Answer:
Stop taking aygestin

Detailed Answer:

When my patients report such side effects to me about aygestin, I usually stop the medication and re evaluate the patients for alternative ways of contraception or medication. I would strongly recommend you report to your doctor, be re evaluated and alternative medication be prescribed.

After you have stopped aygestin, you might have withdrawl bleeding for 3-7 days. When these happens don't worry.

Ativan is drug used for anxiety disorders and does not cause harm when used with aygestin. HOWEVER you must stop all the medication and be re evaluated by your doctor and alternative drugs be prescribed .

Hope I answered your question. I will be happy to help you if you have other queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor